# SDR FDEA201307311739

- Difficulty date: July 31, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 70,251 hours, 14,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Power Supply
- Component: Power Supply
- Component part number: 6044115
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE CHECK FOUND EMERGENCY EXIT LIGHTS BATTERY LOW DURING TEST.   R & R EMERGENCY EXIT LIGHTS POWER SUPPLY BATTERY.  OPS CHECKED OK IAW AMM 33-51-01-4 & AMM 33-51-01-5.
